# SDR CA060206007

- Difficulty date: January 29, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471515
- Condition: Unknown
- Location: Nlg Centering
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AN AIRCRAFT HAD TO RETURN TO FIELD BECAUSE OF FAILURE OF THE LANDING GEAR TO RETRACT.  UPON INVESTIGATION AND INTERROGATION OF THE PSEU THE FAULT CODES WERE UNREASONABLE FAR -00.  NLG WOW 2/CENTERING HARNESS REPLACED.  A/C RTS.
